# SDR CA060713003

- Difficulty date: July 3, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,016 hours
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB AFTER SCOOP PILOT NOTICED FLICKER IN THE MANIFOLD PRESSURE GAUGE. ANOTHER A/C ADVISED PILOT OF A SMOKE TRAIL. THE LOAD WAS PITCHED AND THE A/C WAS RETURNING WHEN ANOTHER A/C CONFIRMED THE SMOKE BUT NO FIRE. THE A/C RETURNED TO BASE AND A CRACKED CYLINDER WAS FOUND AND CHANGED. THE A/C WAS RETURED TO SERVICE. (TC NR 20060713003)
